Research

Coprime factorization and robust stabilization for discrete-time infinite-dimensional systems


Reference:

Curtain, R. F. and Opmeer, M. R., 2011. Coprime factorization and robust stabilization for discrete-time infinite-dimensional systems. Mathematics of Control Signals and Systems, 23 (1-3), pp. 101-115.

Related documents:

[img]
Preview
PDF (Opmeer_MCSS_2011.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1512kB) | Preview

    Official URL:

    http://dx.doi.org/10.1007/s00498-011-0068-5

    Abstract

    We solve the problem of robust stabilization with respect to right-coprime factor perturbations for irrational discrete-time transfer functions. The key condition is that the associated dynamical system and its dual should satisfy a finite-cost condition so that two optimal cost operators exist. We obtain explicit state space formulas for a robustly stabilizing controller in terms of these optimal cost operators and the generating operators of the realization. Along the way we also obtain state space formulas for Bezout factors.

    Details

    Item Type Articles
    CreatorsCurtain, R. F.and Opmeer, M. R.
    DOI10.1007/s00498-011-0068-5
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementOpmeer_MCSS_2011.pdf: The original publication is available at www.springerlink.com
    RefereedYes
    StatusPublished
    ID Code27143

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...